# SDR FDEA201907011448

- Difficulty date: July 1, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 65,850 hours, 22,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12041
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FWD ACC. COMPARTMENT, FRAME AT STA. 231.25 HAS A GOUGE IN UPPER RADIUS AT BL.0. CUT OUT DAMAGE & FABRICATED AND INSTALLED FRAME REPAIR AT STA. 231.25 BL.0 LOWER FRAME SECTION INSIDE FWD ACC. COMPARTMENT IAW SRM 53-00-07-2R, REPAIR 7 FIG 202.
